# SDR PCAA0301017

- Difficulty date: January 19, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N836EX
- Make and model: Dhav DHC8102
- Aircraft serial: 297
- Aircraft time: 27,909 hours, 31,263 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

YUL-FLIGHT 3974  CREW REPORTED NR 2 ENGINE HYDRAULIC PUMP CAUTION LIGHT ILLUMINATED ON TAKEOFF ROLL, PRESSURE DROPPED TO ZERO WITH FLUID LEAKING OUT OF NR 2 ENGINE NACELLE.  MAINTENANCE FOUND OUTBOARD ACTUATOR LINE LEAKING.  LINE REPLACED WITH AN INTERIM FLEX LINE IN ACCORDANCE WITH DEHAVILLAND DASH 8 MAINTENANCE MANUAL 20-50-52.  NR 2 HYDRAULIC PUMP REPLACED.  AIRCRAFT GROUND RAN, OPERATIONAL CHECK AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
